# SDR CA990817033

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW NOTICED A BURNING SMELL IN COCKPIT.  INVESTIGATION REVEALED CABIN OVERHEAD LAMP ROW 1 CENTER HAD BURNT LAMPHOLDER SOCKET.
